# SDR USAA2011081800002

- Difficulty date: August 17, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 34,562 hours, 15,362 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: MV10
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CABIN SAFETY EQUIPMENT CHECK, "B" FLIGHT ATTENDANT FOUND AFT CABIN MEGAPHONE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT CABIN MEGAPHONE.
